Central limit theorems revisited

Majumdar, Suman and Kundu, Subrata and Mukherjee, Kanchan (2000) Central limit theorems revisited. Statistics and Probability Letters, 47 (3). pp. 265-275. ISSN 0167-7152

Full text not available from this repository.

Abstract

A Central Limit Theorem for a triangular array of row-wise independent Hilbert-valued random elements with finite second moment is proved under mild convergence requirements on the covariances of the row sums and the Lindeberg condition along the evaluations at an orthonormal basis. A Central Limit Theorem for real-valued martingale difference arrays is obtained under the conditional Lindeberg condition when the row sums of conditional variances converge to a (possibly degenerate) constant. This result is then extended, first to multi-dimensions and next to Hilbert-valued elements, under appropriate convergence requirements on the conditional and unconditional covariances and the conditional Lindeberg condition along (orthonormal) basis evaluations. Extension to include Banach- (with a Schauder basis) valued random elements is indicated.

Item Type: Journal Article
Journal or Publication Title: Statistics and Probability Letters
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 65679
Deposited By: ep_importer_pure
Deposited On: 15 Jul 2013 09:11
Refereed?: Yes
Published?: Published
Last Modified: 19 Feb 2020 08:14
URI: https://eprints.lancs.ac.uk/id/eprint/65679

Actions (login required)

View Item View Item